Journal of the Mathematical Society of Japan

Galois covering singularities I

Hiroyasu TSUCHIHASHI

Full-text: Open access

Abstract

We give a necessary condition for Galois covering singularities to be logterminal or log -canonical singularities, which is also sufficient under acertain restriction on the branch loci of the covering maps. We also give a method constructing explicitly resolutions of 2-dimensional Abel covering singularities.

Article information

Source
J. Math. Soc. Japan, Volume 51, Number 1 (1999), 35-44.

Dates
First available in Project Euclid: 10 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1213108349

Digital Object Identifier
doi:10.2969/jmsj/05110035

Mathematical Reviews number (MathSciNet)
MR1661008

Zentralblatt MATH identifier
0933.32040

Subjects
Primary: 32S05: Local singularities [See also 14J17]
Secondary: 14E20: Coverings [See also 14H30] 32S45: Modifications; resolution of singularities [See also 14E15]

Keywords
Singularities Galois coverings $\log$-canonicaj resolutions

Citation

TSUCHIHASHI, Hiroyasu. Galois covering singularities I. J. Math. Soc. Japan 51 (1999), no. 1, 35--44. doi:10.2969/jmsj/05110035. https://projecteuclid.org/euclid.jmsj/1213108349


Export citation